# SDR FDEA2019081541875

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 34,809 hours, 18,842 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: A57240876204
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON HINGE ARM (RIB 6) SERVO RUBBING PLATE IS GOUGED THRU AND DAMAGE TO RIB 6 IS OUT OF   SERVICEABLE LIMITS. REPAIRED AREA PER FEDEX EA# 6-5710-T0348762-P1
